Certain domination numbers for Cartesian product of graphs
S. Arulanandarulanand7875@gmail.comDepartment of MathematicsHindustan Institute of Technology and ScienceChennai, Tamil Nadu, 603103, India0000-0001-9862-0213View full profile → , *R. Sundara RajanCorresponding authorvprsundar@gmail.comDepartment of MathematicsHindustan Institute of Technology and ScienceChennai, Tamil Nadu, 603103, India0000-0002-1851-6334View full profile → , S. Prabhudrsavariprabhu@gmail.comDepartment of MathematicsRajalakshmi Engineering CollegeThandalam, Tamil Nadu, 602105, IndiaView full profile → , Sudeep StephenDepartment of MathematicsSchool of Computing ScienceUniversity of AucklandAuckland, 1010, New ZealandView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 08 Jun 2022
- Accepted:
- 11 Oct 2022
- Published Online:
- 02 Apr 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1720
- Pages:
- 1045–1058
Abstract
Keywords
Subject Classifications
References
[1] W. Goddard and M.A. Henning, Independent domination in graphs: A survey and recent results, Discrete Mathematics, 313(7) 839–854 (2013).
[2] M.A. Henning and A. Yeo, Total Domination and Graph Products. In Total Domination in Graphs, Springer, 103–108 (2013).
[3] J.F. Fink and M.S. Jacobson, On n-domination, n-dependence and Forbidden Subgraphs. In Graph theory with Application to Algorithm and Computer Science, Wiley, New York, 282–300 (1985).
[4] E. Cockayne and S. Hedetniemi, Towards a theory of domination in graphs, Networks, 7(3), 247–261 (1977).
[5] D. Vuki and A. Klobu, K-dominating sets on linear benzenoids and on the infinite hexagonal grid, Croatica Chemica Acta, 80(2), 187–191 (2007).
[6] J.L. Hurink and T. Nieberg, Approximating minimum independent dominating sets in wireless networks, Information Processing Letters, 109, 155–160 (2008).
[7] T.W. Haynes, S.T. Hedetniemi, and P.J. Slater, Fundamentals of Domination in Graphs, CRC Press, Boca Raton, (1998).
[8] C.F. De Jaenisch, Traité des Applications de l’ Analyse Mathématique au jeu des Échecs, Dufour et cie, (1862).
[9] E.j. Cockayne and S.T. Hedetniemi, Independence graphs, Congressus Numerantium, 471–491 (1974).
[10] D.Anandhababu, M. Priyadharshini, and N. Parvathi, On independent domination parameters of some special families of Halin graph, Journal of Discrete Mathematical Sciences and Cryptography, 22(6), 1113–1119 (2019).
[11] E.J. Cockayne, R.S. Dawes, and S.T. Hedetniemi, Total domination in graphs, Networks, 10(3), 211–219 (1980).
[12] M.A. Henning, A survey of selected recent results on total domination in graphs, Discrete Mathematics, 309(1), 32–63 (2009).
[13] T.W. Haynes and P.J. Slater, Paired-domination in graphs, Networks, 32, 199-209 (1998).
[14] C. Bujtás and S. Jaskóa, Bounds on the 2-domination number, Discrete Applied Mathematics, 242, 4–15 (2018).
[15] J.M. Xu, Topological structure and analysis of interconnection networks, Kluwer Academic Publishers, Netherlands, (2001).
[16] J.C. Bermond, F. Comellas, and D.F. Hsu, Distributed loop computers-networks: A survey, Journal of Parallel and Distributed Computing, 24, 2–10 (1995).
[17] N. Obradović, J. Peters, and G. Ružić, Efficient domination in circulant graphs with two chord lengths, Information Processing Letters, 102, 253–258 (2007).
[18] V.G. Vizing, The Cartesian product of graphs, Vycisl. Sistemy, 9, 30–43 (1963).
[19] B.L. Hartnell and D.F. Rall, Domination in Cartesian products: Vizing’s conjecture, in: Domination in Graphs-Advanced Topics, Marcel Dekker, New York, 163–189 (1998).
[20] M.H. Zahar, S.M. Khamis, and K.M. Nazzal, On the domination number of the Cartesian product of the cycle of length n and any graph, Discrete Applied Mathematics, 155, 515–522 (2007).
[21] X. Hou and Y. Lu, On the {k}-domination number of Cartesian product of graphs, Discrete Mathematics, 309, 3413–3419 (2009).
[22] K. Choudhary, S. Margulies, and I.V. Hicks, Interger domination of Cartesian product of graphs, Discrete Mathematics, 338, 1239–1242 (2015).
[23] X. Chen, X. Li, J. Wang and N. Fan, The rainbow connectivity of Cartesian product graphs, Journal of Discrete Mathematical Sciences and Cryptography, 22(6), 901–914 (2019).
[24] B. Bresar, Paired domination of Cartesian product of graphs and rainbow domination, Electronic Notes in Discrete Mathematics, 22, 233–237 (2005).
[25] M. Blidia, M. Chellali, and O.Favaron, Independence and 2-domination in trees, Australasian Journal of Combinatorics, 33, 317–327 (2005).
[26] A. Hansberge and L. Volkmann, On graphs with equal domination and 2-domination numbers, Discrete Mathematics, 308, 2277–2281 (2008).
[27] R.S. Shaheen, Bounds for the 2-domination number of toroidal grid graphs, International Journal of Computer Mathematics, 86 584–588 (2009).
[28] M. Rao and A. Talon, The 2-domination and Roman domination numbers of grid graphs, Discrete Mathematics and Theoretical Computer Science, 21, 5–14 (2019).
[29] C. Brause, M.A. Henning, and M. Krzywkowski, A characterization of trees with equal 2-domination and 2-independence numbers, Discrete Mathematics and Theoretical Computer Science, 19, 263–270 (2017).
[30] J. Fujisawa, A. Hansberg, T. Kubo, A. Saito, M. Sugita, and L. Volkmann, Independence and 2-domination in bipartite graphs, Australasian Journal of Combinatorics, 40, 265–268 (2008).
[31] S.F. Hwang and G.J. Chang, The k- neighbor domination problem, European Journal of Operational Research, 52, 373–377 (1991).
[32] M. Chellali, Bounds on the 2-domination number in cactus graphs, Opuscula Mathematica, 26(1), 5–125321 (2006).




